Authors
Zhening Liu, Chao Wang, Yulei Shen, Yanfen Shi, Jianghui Duan, Huijing Dong, Yangbo Xu, Yumin Zheng, Huijuan Cui
Published in
Frontiers in oncology. Volume 16. Pages 1904273. Epub Aug 31, 2026.
Abstract
Immune checkpoint inhibitors are increasingly recognized to be associated with multisystem immune-related adverse events. Cases presenting predominantly with intestinal pseudo-obstruction (IPO) are rare, prone to misdiagnosis, and may indicate broader immune-mediated toxicity.
We report the case of a patient with gastric cancer who developed intestinal pseudo-obstruction and multisystem immune toxicity during postoperative adjuvant chemotherapy plus nivolumab. The patient's symptoms improved rapidly after glucocorticoid treatment.
Immune checkpoint inhibitor-related intestinal pseudo-obstruction (irIPO) should be recognized early and diagnosed on the basis of a comprehensive clinical assessment. Differential diagnosis, multidisciplinary collaboration, and active screening for additional organ involvement are essential. Early glucocorticoid treatment may improve clinical outcomes.
PMID:
42740973
Bibliographic data and abstract were imported from PubMed on 18 Oct 2026.
Read full publication at:
Please sign in
to see all details.
Advertisement
Stats
- Recommendations n/a n/a positive of 0 vote(s)
- Views 17
- Comments 0